ID 31
Author
Renner, R.M. University of the South Pacific
Content Type
Departmental Bulletin Paper
Description
The expected values of normal order statistics have hitherto been expressed in terms of elementary functions just for samples of size n⩽5, their detailed computation for samples of size n>5 having been accomplished by methods of numerical integration. In this paper it is shown that by reducing a particular plane double integral to a convergent series, explicit expressions can be set out for the expected values of the order statistics of samples of size n⩽7 drawn from a unit normal parent.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
7
Start Page
37
End Page
48
Sort Key
37
Published Date
1973
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng